MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV VRV100 MEDTRONIC OVERPRESSURE RELIEF VALVE; TUBING, PUMP, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO S. DE R.L. DE CV VRV100 MEDTRONIC OVERPRESSURE RELIEF VALVE; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 9156R2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a medtronic overpressure relief valve, it was reported that the device appeared to function normally for the first 10 minutes of use, however, after this period of time blood began to leak out of the side of the valve.The leakage largely occurred when the vent was off.The use of the device was unspecified.It was unknown if there was any adverse patient effects associated with this event.
 
Additional Manufacturer Narrative
Additional information b5: the device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there was very little patient blood loss as a result of this leak.No transfusion was required.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection showed no outward signs of any damage.The device had a test mark, which confirmed the vrv was tested prior to distribution.Functional testing of the returned device was performed at 0.5 l/min.The instructions for use provides an approximation for first time use of negative and positive pressures to open the umbrella relief valves at 0.5 l/min blood flow are approximately -205 mmhg and 318 mmhg.The results indicated the negative pressure umbrella opened at -179 mmhg and the positive pressure umbrella valve opened at 323 mmhg verifying the functionality for the valves for the returned device.The acceptable function of the umbrella valves also confirms the duck bill valve functioned as intended.There was no leaking observed.Conclusion: reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VRV100 MEDTRONIC OVERPRESSURE RELIEF VALVE
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23679145
Report Number9617601-2025-03077
Device Sequence Number10401967
Product Code DWE
UDI-Device Identifier00673978558455
UDI-Public(01)00673978558455(17)270321(10)228382979
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9156R2
Device Catalogue Number9156R2
Device Lot Number228382979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer12/01/2025
02/12/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/02/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown